# SDR VNAA2017030100001

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 30,064 hours, 29,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR HANDLE WAS BROKEN OFF.  REMOVED AND REPLACED GALLEY SERVICE DOOR ASSIST HANDLE.
